# SDR TWAA0015407

- Difficulty date: September 27, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING L/E OUTBOARD END OF NUMBER 1 L/E SLAT HAD A PREVIOUS DENT IN L/E WITH FILLER COMING OUT.  ACCOMP HIGH FREQ EDDY CURRENT OF DENT PER 51-00-03, PART 6 OF NDT MANUAL AND NO CRACKS.  MEASURED DENT 0.140 IN DEEP.  REPAIRED PER SRM 57-09 FIG 10A.
